Paracetamol BP 500 mg. & Caffeine BP 65 mg. Tablet
DolaExtra Tablet is chemically N-acetyl P-aminophenol. It is an odourless crystalline powder with a bitter taste. DolaExtra tablet is white elongated with engraved ''MILLAT''.
DolaExtra Tablet: Each tablet contains Paracetamol BP 500 mg. & Caffeine BP 65 mg.
MECHANISM OF ACTION
DolaExtra has analgesic and antipyretic action, and these actions are considered to be due to inhibition of the biosynthesis of prostaglandins.
DolaExtra is readily absorbed from the gastrointestinal tract with peak plasma concentrations occurring about 30 minutes to 2 hours after ingestion. It is metabolized in the liver and excreted in the urine mainly as the glucuronide and sulphate conjugates. Less than 5% is Excreted as unchanged paracetamol. The elimination half life varies from about 1 to 4 hours. Plasma protein binding is negligible as usually therapeutic concentration but increases with increasing concentration.
DolaExtra is a strong antipyretic-analgesic and is indicated in all fever and painful conditions such as headache, myalgia, toothache, fever, cold or influenza.
DOSAGE AND ADMINISTRATION
ADULT (Including elderly patients)
Adult : As directed by the physician.
Overdose of DolaExtra may cause skin -rash, drug fever, mucosal lesions jaundice and liver damage.
DolaExtra is contraindicated in patients with severe kidney or liver dysfunction.
DolaExtra should be given with care patients with impaired liver or kidney function.
DolaExtra tablet also should be protected from light.
DolaExtra Tablets : Box of 100 tablets in Blister Strip of 10's.